# SDR GTIA2025072138996

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 51,159 hours, 23,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA C ON DECENT TO CHS SMELT A BURNING SMELL ON LANDING. FLYING TO BWI ON LANDING AND TAXI SMELT A BURNING CHEMICAL SMELL AGAIN THAT LASTED 10 MIN. -FOLLOWED TSM 05-50-00-810-831-A INSPECTED APU AND BOTH ENG OIL LEVEL. OIL LEVEL GOOD. INSPECTED APU INLET. NO CONTAMINATION OF OIL OR HYD FLUID NOTED. DUE TO LACK OF INFOMATION, RAN APU AND BOTH ENGS ON PACK 1 AND 2 TO IDENTIFY CAUSE, TYPE, AND STRENGTH OF ODOR. DID NOT SMELL ODOR DURING CHECKS. CONT. ON L/P 3404584-2
